Translator Disclaimer
June, 1977 Asymptotic Behavior of Stable Measures
Alejandro De Acosta
Ann. Probab. 5(3): 494-499 (June, 1977). DOI: 10.1214/aop/1176995812

Abstract

It is proved that if $\mu$ is a stable measure of index $p$ on a vector space and $q$ is a seminorm, then $\lim_{t\rightarrow\infty} t^p\mu\{x: q(x) > t\}$ exists.

Citation

Download Citation

Alejandro De Acosta. "Asymptotic Behavior of Stable Measures." Ann. Probab. 5 (3) 494 - 499, June, 1977. https://doi.org/10.1214/aop/1176995812

Information

Published: June, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0387.60004
MathSciNet: MR433531
Digital Object Identifier: 10.1214/aop/1176995812

Subjects:
Primary: 60B05
Secondary: 28A40

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.5 • No. 3 • June, 1977
Back to Top